# SDR CA050213004

- Difficulty date: February 5, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Skrsky S76B
- Engine: Pwa PT6B36
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 3020030
- Condition: Worn
- Location: Fuel Manifold
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

(CAN) PRIOR TO TAKEOFF, ENGINE POWER REDUCED ACCOMPANIED BY AN INCREASE IN FUEL FLOW.  THE TAKEOFF WAS ABORTED.  SUBSEQUENT INSPECTION REVEALED A DISLODGED FUEL MANIFOLD TUBE WITH A WORN RETAINING PLATE COLLAR.
